# SDR USAA2009111093081

- Difficulty date: November 9, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 32,327 hours, 12,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC6 - EEL - BROKEN UPPER "EXIT" LIGHT LENS ON LEFT & RIGHT EMERGENCY EXIT DOORS.  REPLACED UPPER "EXIT" LIGHT LENS ON LEFT & RIGHT EMERGENCY EXIT DOORS IAW A319 AMM 33-57-16.
